Previous |  Up |  Next


Title: Stability problems for linear differential and difference systems (English)
Author: Morchało, Jarosław
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 45
Issue: 3
Year: 2009
Pages: 189-202
Summary lang: English
Category: math
Summary: In this paper, there are derived sufficient conditions for exponential and asymptotic stability of differential and difference systems. (English)
Keyword: differential equations
Keyword: difference equations
Keyword: stability solutions
MSC: 34D20
MSC: 39A06
MSC: 39A11
MSC: 39A30
MSC: 65Q05
idZBL: Zbl 1212.39023
idMR: MR2591675
Date available: 2009-09-18T11:24:16Z
Last updated: 2013-09-19
Stable URL:
Reference: [1] Barabashin, E. A.: Automatic and Telemechanic.Science 21 (1960), 10.
Reference: [2] Barabashin, E. A.: Introduction to the theory of stability.Noordhoff Publishing, Groningen, 1970, translanted from the Russian by Transcripta Service, London. MR 0264141
Reference: [3] Elaydi, S. N.: An Introduction to Difference Equations.Springer - Verlag New York, 1999. Zbl 0930.39001, MR 1711587
Reference: [4] Halanay, A.: Differential Equations, Stability, Oscillations, Time Lags.Academic Press, New York-London, 1966. Zbl 0144.08701, MR 0216103
Reference: [5] Lakshmikantham, V., Trigiante, D.: Theory of Difference Equations: Numerical Methods and Applications.Academic Press, New York, 1998. MR 0939611
Reference: [6] Morchało, J.: Asymptotic properties of solutions of some Volterra difference equations and second order difference equations.Nonlinear Anal. 63 (2005), 801–811. Zbl 1224.39022, 10.1016/
Reference: [7] Polniakowski, Z.: Asymptotic properties of solutions of some integral equations and second order differential equations.Ann. Polon. Math. 16 (1965), 169–183. Zbl 0128.33401, MR 0206644


Files Size Format View
ArchMathRetro_045-2009-3_4.pdf 452.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo